# SDR SWAA052263

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 61,768 hours, 45,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKET LOOSE.  SECURED BRACKET PER MM.
